# SDR SWIA201439995

- Difficulty date: November 13, 2014
- Submitted: November 19, 2014
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 30,275 hours, 21,321 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 174DZ HAS AN OVERSIZED HOLE.  C-CHECK, PANEL 174DZ WAS REPAIRED IAW EA.
